Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What are these symptoms of gaining weight, heavy feeling in lower abdomen and swelling in ankles before periods ?

My stomach and lower ab feels heavy before periods and light and comfortable after periods ? Before 4-5 days of periods I feel like I put on weight and fat in my lower abs & also feel like my stomach and lower ab become very heavy and bulky and also feel tight as if gas filled inside. But after periods start then 2 days later I feel like my stomach become light and easy and I feel relaxed and comfortable like I lost 2-3 kgs of weight. I am suffering from hypothyroid and insulin resistance since last 2 years but I think this problem was before this. But after being diagnosed with thyroid and ever since my weight has been increased, the problem become more worse. (I haven t tested PCOS or PCOD recently but last year I tested and it wasn t found in sonography) Also before periods I feel like swelling in ankles and feet and after periods swelling become less. However due to thyroid swelling in ankles is often but during pre-menstruation time or if I eat something citrus like imli chatni then it become worse. After periods, I feel like swelling disappears. However after few days it will be seen again. I am taking thyronorm 50 mcg but haven t started taking glycomat 500 mg yet as prescribed by doctor .
Asked On : Sat, 10 Dec 2011
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Welcome to HealthcareMagic forum,
It seems you are suffering from Salpingitis (infection of Fallopian tubules ) due to poor diabetic control , aggravated during menstrual cycle ,also evaluation of hormonal assay is required by endocrinologist .
It's never advisable to skip anti-glycemic drugs glycomat in your case ,they are safe and would avoid complications due to diabetes ,it also helps in weight reduction. Regards
I hope I have answered your question
Answered: Sun, 11 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor